Products of Lower Densities

  • N. D. Macheras

    University of Piraeus, Greece
  • W. Strauss

    Universität Stuttgart, Germany


We prove the existence of product-lower densities for products of arbitrary families of (possibly incomplete) probability spaces, thus generalizing the corresponding results for finite products. The proofs are based on permanence results for lower densities under projective limits of probability spaces. Relying on work of Grekas we discuss in particular Haar measures on compact groups.

Cite this article

N. D. Macheras, W. Strauss, Products of Lower Densities. Z. Anal. Anwend. 14 (1995), no. 1, pp. 25–32

DOI 10.4171/ZAA/660